MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T6, SELF RETAINING, AO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T6, SELF RETAINING, AO; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T6, SELF RETAINING, AO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/02/2025, it was reported by a sales representative via (b)(4) that an ar-18800-03 driver shaft tips were breaking and not holding screws.The screws were snapping off.This was discovered during the case.The tip was retrieved, and the case was completed with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the drive geometry of the distal tip of the driver shaft, t6, self retaining, ao was twisted.Functional testing was performed, and the damage did not work as required due to damage to the tip.The most likely cause of this failure is attributed to wear and tear damage incurred over repeatedly torquing/engaging the driver within the screw head and extended use in the field.

Brand Name
DRIVER SHAFT, T6, SELF RETAINING, AO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23879017
Report Number1220246-2025-05776
Device Sequence Number20026536
Product Code LXH
UDI-Device Identifier00888867385566
UDI-Public(01)00888867385566(11)241014(10)1392438
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T6, SELF RETAINING, AO
Device Catalogue NumberAR-18800-03
Device Lot Number1392438
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown